# SDR SWAA2023062050675

- Difficulty date: May 20, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE STRAP LOCATED BS1016 TO BS1040 AT LBL3 AND WL208.1 AT AFT GALLEY AREA 2023-334411<[01] REPLACED FLOOR STRUCTURE STRAP LOCATED BS1016 TO BS1040 AT LBL3 AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 147A5600 REV. B SEE INDIVIDUAL SIGN-OFFS BELOW;[02] REPLACED FLOOR STRUCTURE STRAP LOCATED BS1016 TO BS1040 AT LBL3 AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 147A5600 REV. B SEE INDIVIDUAL SIGN-OFFS BELOW;[03] RII ACCOMPLISHED
